# SDR Y5CR200700003

- Difficulty date: January 22, 2008
- Submitted: January 22, 2008
- Operation: General aviation
- Filed by: California Aero Components Inc, repair station Y5CR165Y
- Make and model: Doug MD500E
- System (JASC): 6200 · Main Rotor System
- Part: Sprag Clutch
- Part number: 369D25351
- Part serial: 7488
- Condition: Broken
- Location: Main Rotor
- Part time: 760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  A 300HR. INSPECTION ON THE O/R CLUTH THE CUSTOMER FOUND A BROKEN SPRAG CLIP ON THE SPRAG ASSY.
